# SDR UPS00831473

- Difficulty date: February 1, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N868UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45968
- System (JASC): 3350 · Emergency Lighting
- Part: Circuit Breaker
- Condition: Tripped
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A, INFLIGHT EMERGENCY COCKPIT LIGHTS ARE ILLUMINATED WHEN EMERGENCY LIGHT SWITCH WAS IN THE ARMED POSITION.  INSPECTED SYSTEM AND DISCOVERED POPPED C/B.  RESET BREAKER AND OPS CHECK EMERGENCY LIGHTING SYSTEM.  SYSTEM OPERATES NORMAL.
